# SDR USAA920080357

- Difficulty date: January 31, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 42,778 hours, 17,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1520-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK, LEVEL 2 CORROSION ON CABIN SEAT TRACK, BS 1520 - BS 1640, BL 24.75.  REPLACED CABIN SEAT TRACK, BS 1520 - BS 1640, BL 24.75 IAW B757 SRM 53-00-52.
